Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 87, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2025, 4:21 PM EDT for 5 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2025, 4:21 PM EDT (20:21 UTC)
- Expired
- Apr 6, 2025, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, GA, Marion County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 11:01 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
215
WUUS52 KFFC 062021
SVRFFC
GAC079-197-263-269-293-062100-
/O.NEW.KFFC.SV.W.0087.250406T2021Z-250406T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
421 PM EDT Sun Apr 6 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Marion County in west central Georgia...
Central Upson County in west central Georgia...
Northwestern Crawford County in central Georgia...
Central Talbot County in west central Georgia...
Northwestern Taylor County in west central Georgia...
* Until 500 PM EDT.
* At 421 PM EDT, a severe thunderstorm was located near Geneva, or
near Talbotton, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Thomaston, Baldwinville, Redbone Crossroads, Po Biddy Crossroads,
Woodland, Junction City, Pleasant Hill, Howard, Logtown, Salem,
Lincoln Park, Prattsburg, Big Lazer Creek Wma, Carsonville, Wesley
Church, and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 700 PM EDT for central and
west central Georgia.
&&
LAT...LON 3249 8449 3267 8449 3278 8458 3292 8429
3281 8412 3265 8412
TIME...MOT...LOC 2021Z 243DEG 32KT 3261 8459
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
582
WWUS52 KFFC 062048
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
448 PM EDT Sun Apr 6 2025
GAC197-062058-
/O.CAN.KFFC.SV.W.0087.000000T0000Z-250406T2100Z/
Marion GA-
448 PM EDT Sun Apr 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for central and
west central Georgia.
&&
LAT...LON 3258 8428 3270 8438 3282 8449 3292 8429
3281 8412 3265 8412
TIME...MOT...LOC 2048Z 243DEG 32KT 3272 8433
$$
GAC079-263-269-293-062100-
/O.CON.KFFC.SV.W.0087.000000T0000Z-250406T2100Z/
Upson GA-Crawford GA-Talbot GA-Taylor GA-
448 PM EDT Sun Apr 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL UPSON...NORTHWESTERN CRAWFORD...NORTHEASTERN TALBOT AND
NORTH CENTRAL TAYLOR COUNTIES...
At 448 PM EDT, a severe thunderstorm was located over Prattsburg, or
11 miles south of Thomaston, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Thomaston, Logtown, Salem, Redbone Crossroads, Lincoln Park,
Prattsburg, Big Lazer Creek Wma, Carsonville, Wesley Church, and
Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central and
west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3258 8428 3270 8438 3282 8449 3292 8429
3281 8412 3265 8412
TIME...MOT...LOC 2048Z 243DEG 32KT 3272 8433
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$470
WWUS52 KFFC 062054
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
454 PM EDT Sun Apr 6 2025
GAC079-263-269-293-062104-
/O.EXP.KFFC.SV.W.0087.000000T0000Z-250406T2100Z/
Upson GA-Crawford GA-Talbot GA-Taylor GA-
454 PM EDT Sun Apr 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UPSON...NORTHWESTERN
CRAWFORD...NORTHEASTERN TALBOT AND NORTH CENTRAL TAYLOR COUNTIES WILL
EXPIRE AT 500 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 PM EDT for central and
west central Georgia.
&&
LAT...LON 3258 8428 3270 8438 3282 8449 3292 8429
3281 8412 3265 8412
TIME...MOT...LOC 2054Z 243DEG 32KT 3274 8428
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:46 PM EDT, 35 minutes earlier.
Area forecast discussion, Apr 6, 3:46 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 346 PM EDT Sun Apr 6 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 345 PM EDT Sun Apr 6 2025 Convection is ongoing across I-85 corridor as of 345PM where notable cold pool has stalled from the morning storms that rolled through the area. Aloft, 500 mb trough is finally pushing into the southeast after ejecting from the desert SW, albeit quite slowly. Convection has outpaced some of the better forcing and shear aloft, which is relatively good news from a severe perspective, but less than ideal from a hydro perspective. The trough has a positive tilt, which is helping to draw up plenty of moisture into the warm sector, but is keeping the colder air aloft well behind the main line of the system. This is acting to limit instability as temperatures in the upper troposphere are quite warm. However, day time heating and WAA have allowed for some surface based instability to develop, and a few storms have been able to take advantage of this, some decent shear, and cold pool dynamics to produce a few severe bowing segments and QLCS. This will likely be the severe threat through the day as the cold pool shifts slowly to the south into central Georgia. Tornado Watch is in place mainly south of I-20 in western Georgia, and new downstream watch will likely be needed later in the afternoon/evening for mostly central Georgia. The other big threat is the rain. The slow nature of the system has brought widespread 1-2 inches of rain across northern Georgia with a steady rain still falling within the stratiform region. Already seeing some convective redevelopment taking place back to the SW in Mobile, which is forecast to feed up and along the cold pool that is very slowly progressing east. Steady rain is expected to continue in parts of north Georgia. These areas could see upwards of another inch of rain. Convective rain is expected along the cold pool line further south into central Georgia. Some training of convective elements will lead to some areas receiving 2-4" rainfall, with isolated totals of as much as 5-6" inches where repeated rounds occur. This will lead to potential flooding and flash flooding issues. The Flood Watch remains in effect through tomorrow, as rain is expected to linger. Speaking of that, this system will very slowly slide to the south overnight. Rain transitioning to rain showers will slowly come to an end across northwest GA tonight. Rain showers may still be around in parts of the metro tomorrow morning and into the afternoon. The line of storms is expected to lose a good bit of it's strength tonight after sunset with the loss of surface based instability, but we could see some invigoration tomorrow afternoon in east central Georgia which is expected to still be within the warm sector. Similar to today, primary concerns will be occasional damaging wind gusts with a possible quick spin up tornado or two. Cold front fully pushes into the CWA tomorrow night. Clouds should begin to clear, and winter will remind us that it isn't quite ready to call it quits. Temperatures will drop well into the lower 40s and even the upper 30s in parts of north GA (colder still in the mountains). This won't be the coldest night of the week, but it will be chilly enough to monitor for potential frost advisory across the northwest. Lusk && .LONG TERM... (Tuesday morning through next Saturday) Issued at 345 PM EDT Sun Apr 6 2025 This system finally makes its exit on Tuesday as cold air comes sweeping in from the north underneath an Arctic surface high pressure. Skies will be clear and the high temperatures will be much lower than what we've seen the previous few days. 60s for highs will be the norm across central Georgia, and in northern Georgia, many places will remain in the 50s. If you grabbed a cabin up in the mountains, highs might not get out of the 40s in some locations. Tuesday night into Wednesday morning will be the coldest we've had in a few weeks. Morning lows will be near 40 in much of central Georgia, mid to upper 30s near the metro, and approaching freezing in north and parts of west Georgia. Frost advisories are very likely and freeze warnings may be needed in some areas. NBM probabilities of < 36 degrees F are near 100% in many areas in northern and western GA, with some probabilities of < 33 degrees showing up in those same areas. Consultation will be had with the state climatologist as to whether or not the mountain areas have begun the growing season, which will dictate the need for products in those counties. We will get a slow warm up on Wednesday as the cold air is no longer being reinforced by CAA and is heated with the nice April sun angle. Thursday, trough will dig into the southeast from the upper Great Plains bringing our next chances of rain as a front dives from the north into the area. At this time, instability ahead of the front looks quite limited, with mean SBCAPE in the ensembles (per DESI) barely breaking the 150 J/kg mark and 90th percentiles struggling to reach 300 J/kg. Current forecast thinking would be a few rumbles of thunder, and no severe. But...always worth keeping an eye on any system this time of year. Instability and rain chances remain in place on Friday as well, with some lingering PoPs though the day. Trough gets cut off from the upper level flow through the weekend and sits mostly over the top of us, slowly pushing to the east in most of the guidance. This should make for a rather pleasant weekend if it comes to fruition, with highs in the 60s and 70s and mostly clear skies by Saturday and Sunday. Lusk && .AVIATION... (18Z TAFS) Issued at 146 PM EDT Sun Apr 6 2025 Strong winds currently impacting airport with convection moving through. Thunder chances will continue well into the evening within moderate to heavy rain behind main line. Brief shift to NE possible over next hour or so before winds expected to return to SSE at 8-13 kts with higher gusts. RA will impact airport through evening into overnight. Cigs will drop overnight to be steady MVFR, with IFR chances by early tomorrow. Rain should come to an end by the afternoon, but cigs remain through end of TAF period. Vsby impacts expected to be MVFR within rain (lower if heavier convection passes overhead). //ATL Confidence...18Z Update... Medium in cigs (could see faster drop to IFR), high all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 61 68 42 63 / 90 80 10 0 Atlanta 59 65 44 61 / 100 70 10 0 Blairsville 54 64 35 55 / 90 60 0 0 Cartersville 55 64 39 59 / 80 50 0 0 Columbus 60 68 43 67 / 90 90 10 0 Gainesville 60 66 42 61 / 90 70 10 0 Macon 63 71 43 67 / 70 90 30 0 Rome 55 63 40 61 / 70 30 0 0 Peachtree City 58 65 40 62 / 100 80 10 0 Vidalia 69 80 48 69 / 10 90 60 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday evening for GAZ001>009-011>016- 019>025-027-030>038-041>050-052>060-066>071-078-079-089-090. && SHORT TERM...Lusk LONG TERM....Lusk AVIATION...Lusk
Hazardous weather outlook, Apr 6, 1:17 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 117 PM EDT Sun Apr 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 117 PM EDT Sun Apr 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect near and along the I-85 corridor from Atlanta south to Columbus until 7 pm tonight. Thunderstorms are expected across north and central Georgia Today and Tonight. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A few brief tornadoes may be possible within these line segments. A Flood Watch is in effect Today across North and portions of central and west GA due to expected periods of heavy rainfall and the potential for flash flooding. Areas under the watch could see 2-4" of rainfall with isolated amounts near 5" through Monday evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected across east central Georgia Monday and Monday evening. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch will still be in effect through Monday evening as a result of heavy rainfall. Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Apr 6, 1:45 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Sun Apr 6 2025
GAZ034-045>048-057-061830-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
145 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of Rockdale,
southeastern DeKalb, southern Gwinnett, north central Henry, western
Walton and north central Newton Counties through 230 PM EDT...
At 145 PM EDT, a line of strong thunderstorms was along a line
extending from Tucker to Rex, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Walnut Grove, Windsor, Harbin, Nicholasville, Belmont, Arabia
Mountain, Big Haynes Creek Park, Rosebud, Hidden Valley Park, Pine
Lake, Loganville, Jersey, Conyers, Grayson, Oxford, Snapfinger,
Snellville, Bold Springs, Almon, and Between.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for north central
Georgia.
&&
LAT...LON 3385 8373 3363 8379 3358 8426 3360 8424
3361 8426 3386 8421 3397 8384
TIME...MOT...LOC 1745Z 255DEG 25KT 3385 8419 3360 8427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 6, 2:59 PM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
259 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM Tstm Wnd Dmg 3 S Conyers 33.63N 84.01W
04/06/2025 Rockdale GA Emergency Mngr
A tree was downed across the roadway on
Lennox Drive SE at GA Hwy 20.
&&Special weather statement, Apr 6, 3:01 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Sun Apr 6 2025
GAZ066-067-078-061945-
Harris GA-Troup GA-Meriwether GA-
301 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of southwestern
Meriwether, southeastern Troup and northwestern Harris Counties
through 345 PM EDT...
At 301 PM EDT, a line of strong thunderstorms was along a line
extending from Mountville to near Lake Harding, and moving northeast
at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Stovall, Mountville, Big Springs, Jones Crossroads, Baughs
Crossroads, Odessadale, Whitesville-Pine Lake, and Pine Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.
&&
LAT...LON 3296 8473 3269 8510 3276 8512 3309 8492
TIME...MOT...LOC 1901Z 228DEG 25KT 3306 8490 3272 8510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 6, 3:19 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
319 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Tstm Wnd Dmg 3 SSE Conyers 33.63N 83.99W
04/06/2025 Rockdale GA Emergency Mngr
A tree fell across Woodstone Cove SE and
blocked the roadway.
&&Local storm report, Apr 6, 3:52 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
352 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM Lightning 2 ESE Brownsville 33.79N 84.72W
04/06/2025 Douglas GA Emergency Mngr
A home caught fire after being struck by
lightning in the 700 block of Bearden Road.
&&Special weather statement, Apr 6, 4:07 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Sun Apr 6 2025
GAZ055>058-068-070-062045-
Butts GA-Lamar GA-Clayton GA-Spalding GA-Pike GA-Henry GA-
407 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of Spalding, eastern
Pike, southwestern Henry, southwestern Butts, south central Clayton
and Lamar Counties through 445 PM EDT...
At 406 PM EDT, a line of strong thunderstorms was along a line
extending from Jw Smith Reservoir to Griffin to Meansville, and
moving northeast at 50 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Blacksville, Walker Mill, Aldora, Orchard Hill, McDonough, Locust
Grove, Rover, Luella, Liberty Hill, Flippen, Johnstonville,
Jenkinsburg, Highland Mills, Towalaga, Experiment, Goggins,
Meansville, East Griffin, McKibben, and Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for central, north
central and west central Georgia.
&&
LAT...LON 3340 8437 3351 8417 3335 8400 3320 8403
3320 8404 3307 8405 3300 8432
TIME...MOT...LOC 2006Z 230DEG 43KT 3340 8435 3325 8428 3305 8431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:27 AM EDT | Special Weather Statement | FFC | Dade | 33 min |
| Apr 6, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 41 min |
| Apr 6, 3:18 AM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 27 min |
| Apr 6, 3:31 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 29 min |
| Apr 6, 3:57 AM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Apr 6, 4:01 AM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Apr 6, 4:15 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 6, 4:30 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 30 min |
| Apr 6, 4:31 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 29 min |
| Apr 6, 4:44 AM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Apr 6, 4:57 AM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Apr 6, 5:15 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 6, 6:18 AM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Apr 6, 11:54 AM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Apr 6, 12:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Apr 6, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Apr 6, 12:39 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 36 min |
| Apr 6, 12:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more | 47 min |
| Apr 6, 1:40 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 50 min |
| Apr 6, 1:45 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 45 min |
| Apr 6, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 43 min |
| Apr 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 44 min |
| Apr 6, 3:01 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Apr 6, 3:03 PM EDT | River Flood Warning | FFC | Dade | 28 hr |
| Apr 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 44 min |
| Apr 6, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Pike, Spalding | 44 min |
| Apr 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Apr 6, 3:58 PM EDT | Tornado Warning | FFC | Harris, Muscogee, Talbot | 47 min |
| Apr 6, 4:07 PM EDT | Special Weather Statement | FFC | Henry, Lamar, Spalding | 38 min |
| Apr 6, 4:29 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 46 min |
| Apr 6, 4:44 PM EDT | Special Weather Statement | FFC | Muscogee | 61 min |
| Apr 6, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 43 min |
| Apr 6, 5:02 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 43 min |
| Apr 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Peach, Twiggs | 32 min |
| Apr 6, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 15 min |
| Apr 6, 5:36 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 39 min |
| Apr 6, 5:38 PM EDT | Tornado Warning | FFC | Bibb, Twiggs | 52 min |
| Apr 6, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more | 45 min |
| Apr 6, 6:08 PM EDT | Tornado Warning | FFC | Baldwin, Washington, Wilkinson | 21 min |
| Apr 6, 6:12 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 48 min |
| Apr 6, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Laurens, Twiggs, Washington, Wilkinson | 43 min |
| Apr 6, 6:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Apr 6, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington, Wilkinson | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.